Downloads: 244

Files in This Item:
File Description SizeFormat 
annals.2013.177.2.6.pdf147.44 kBAdobe PDFView/Open
Title: The GIT stability of polarized varieties via discrepancy
Authors: Odaka, Yuji  kyouindb  KAKEN_id
Author's alias: 尾高, 悠志
Keywords: Donaldson-Futaki invariants
GIT-stability
semi-log-canonicity
Issue Date: 2013
Publisher: Princeton University, Department of Mathematics
Journal title: Annals of Mathematics
Volume: 177
Issue: 2
Start page: 645
End page: 661
Abstract: We prove that various GIT semistabilities of polarized varieties imply semi-log-canonicity.
Rights: © 2013 Department of Mathematics, Princeton University.
この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
This is not the published version. Please cite only the published version.
URI: http://hdl.handle.net/2433/173546
DOI(Published Version): 10.4007/annals.2013.177.2.6
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.